New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
muscle spasms twitches
7 Replies
Iori - March 25

lately i have been getting muscle twitches or spasms. i can be half asleep laying in bed & feel my leg or arm (or wherever) pulsing or twitching for no reason. almost in a rythym. it lasts a minute or so unless i shake it out or move. it doesnt hurt but annoys & worries me since its happening more now. does anyone else get these or know if its common for fibro?

 

teresat - March 26

I do that too Lori. In fact I just had a spel a little while ago. I wadrifting on on the couch & lathe sudden my legs just started twiching (more like a kick)! It woke me right up! I have noticed this happing more often lately. Sometimes I do it in the morning too! I will be carrying a cup of coffee, next thing I know I"M WEARING IT, LOL!!!

 

teresat - March 26

BOY WAS MY SPELLING OFF THERE!!!

 

teresat - March 26

It should of read:.. I do that too Lori. In fact I just had a spell a little while ago. I was drifting off on the couch & then suddenly my legs just started twitching (more like a kicking)! It woke me right up! I have noticed this happening more often lately. Sometimes I do it in the morning too! I will be carrying a cup of coffee, then my arm or hand starts jerking!! Next thing I know, I"M WEARING IT, LOL!!!

 

JJ1 - March 26

teresat - your spelling made me laugh. I don't mean that in a bad way, I mean, I do the exact same thing, too. I will put in weird words, too, like your "wadrifing" for "was drifting". I have to really proofread what I write, especially for work.

 

Jean Taylor - March 26

I had twitches, spasms, and limb tremors when I was taking SSRI's. Took Lortab and Cymbalta. Had to go off both of them due to profuse sweating (I mean intolerable!) and that stuff got worse for a while. All along and still have this kind of weird internal tremor. Kind of like when something scares you enough to make you shake but I'm not scared by anything at the time. It's a terrible feeling. Often, it comes along with the nausea and/or anxious feeling. But - just thought I'd throw out the SSRI thingy...

 

teresat - March 26

Jean, I take Cymbalta too & I have had the sweating thing!!! It is very ANNOYING, but Cymbalta has helped SO MUCH with my sleeping problems, I don't want to stop taking it!! Besides I though the sweats was just me going through the change, LOL!!!!!! Do you think it also has to do with the muscle spasms?

 

Fantod - March 26

Hi Lori - I get twitches and spasms too. Lately my arms and hands have been pretty bad. My hands shake and I have trouble holding onto things. Makes it difficult to read a book or a magazine. I get pulsing, twitching, spasms and cramping in my legs and feet too. I understand Jean Taylor's description well - the internal tremor thingee. I have that off and on all of the time sometimes just in my legs. Or it will switch to my arms or both. Are we having fun yet??? LOL

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question